# SDR GTIA2017061001976

- Difficulty date: June 10, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 43,571 hours, 20,621 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Intermittent
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTANT ONE TIME ONLY. RT EMERGENCY EXIT ECAM WARNING DURING CLIMBOUT.  MESSAGE CLEARED, NO RECALL AND PRESSURIZED NORMALLY ENROUTE.  INSPECTED COVER FLAP OF EMERGENCY EXIT HATCH IAW AMM 52-21-11-991. NO DEFECTS NOTED. NO ECAM INDICATIONS NOTED.  ACFT OK FOR CONTINUED SERVICE.
